# SDR SWAA2012111909571

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 25,192 hours, 11,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D31354
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER DAMAGED.  REPLACED R-1 DOOR SLIDE COVER ASSY PER AMM 25-61.
